Next Article in Journal
A Study of the Second-Kind Multivariate Pseudo-Chebyshev Functions of Fractional Degree
Previous Article in Journal
On Inner Expansions for a Singularly Perturbed Cauchy Problem with Confluent Fuchsian Singularities
 
 

Order Article Reprints

Journal: Mathematics, 2020
Volume: 8
Number: 977

Article: An Efficient Three-Term Iterative Method for Estimating Linear Approximation Models in Regression Analysis
Authors: by Siti Farhana Husin, Mustafa Mamat, Mohd Asrul Hery Ibrahim and Mohd Rivaie
Link: https://www.mdpi.com/2227-7390/8/6/977

MDPI offers high quality article reprints with convenient shipping to destinations worldwide. Each reprint features a 270 gsm bright white cover and 105 gsm premium white paper, bound with two stitches for durability and printed in full color. The cover design is customized to your article and designed to be complimentary to the journal.

Quote and Order Details

Contact Person

Invoice Address

Notes or Comments

Validate and Place Order

The order must be prepaid after it is placed

req denotes required fields.
Back to TopTop